# SDR AALA202211035419

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 39,593 hours, 16,155 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO OPEN OR CLOSE. CHECKED LAVATORY D FOR OPEN AND CLOSED OPERATION, FOUND DOOR UPPER RELEASE LATCH LOOSE, SECURED LATCH DOOR, OPERATES NORMAL PER AMM 25-40-14
